# SDR RRXA001800

- Difficulty date: March 21, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Misrepaired
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND AN IMPROPER REPAIR TO THE LT WING CENTER LEADING EDGE LOWER RIB AT XFS 310.250, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 57-2-0 AND 51-1-21.
